# SDR SWAA2018030820282

- Difficulty date: March 3, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 56,342 hours, 21,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CRACKED AT BS 827, STRINGER 25R. REPAIRED THE SKIN IAW EA.
